# SDR Q0MF20140929005

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: B1682
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000167
- Aircraft time: 12,129 hours, 12,251 cycles
- Engine: Ge CF3410E5A1
- Engine time: 12,249 hours, 12,304 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Hinge
- Condition: Broken
- Location: Vbv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING I NR 1 CHECK, FOUND HINGES OF RT ENG VBV DOOR AT 8 O'CLOCK POSITION WERE BROKEN. THE DOOR WAS HUNG BY THE BENT LINKAGE.  NO EVIDENCE OF IOD WAS FOUND DURING BORESCOPE INSPECTION.  THIS IS THE 7TH CASE IN OUR ERJ-190 FLEET DURING 7 YEARS OPERATION.  THE DEFECTED ENG SN 994330 IS POST-SB72-0211 & HAS BEEN USED ONLY FOR 3265 EH.  B16825
